# SDR CA120124001

- Difficulty date: January 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Engine: Pwa PT6A67
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 9462265555
- Condition: Cracked
- Location: Fuel System
- Part time: 160 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK NOTED FROM LT WING IB GEAR BAY AREA. FURTHER INVESTIGATION FOUND THE FCU SPILL RETURN LINE IN THE LH WING ON THE AFT SIDE OF THE WING SPAR WAS FOUND LOOSE. THE FUEL LINE WAS TIGHTENED. WING PANEL 51AB WAS REMOVED AND FUEL WAS ALSO FOUND LEAKING FROM A 45 DEGREE ELBOW IN THE FCU SPILL RETURN LINE SYSTEM. THE ELBOW WAS REMOVED, INSPECTED AND A CRACK WAS NOTED AT THE FLAIR BY VISUAL INSPECTION AND CONFIRMED WITH NDT. THE ELBOW WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. NOTE: THE AIRCRAFT HAS BEEN IN SERVICE 1 MONTH SINCE NEW AND NO MAINTENANCE ACTIVITIES HAVE OCCURRED IN THIS AREA SINCE MANUFACTURE.
